Midol Complete Caffeine Free Menstrual Pain Relief Caplets, 24 Count

★★★★★ 4.6 38 reviews

US$2.55
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by www.fdemartires.es
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$2.55
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 4
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by www.fdemartires.es
Free 30-day returns Details

Product details

Management number 251391384 Release Date 2026/09/26 List Price US$2.55 Model Number 251391384
Category

Midol Complete Caffeine Free Menstrual Pain Relief Caplets with Acetaminophen deliver a new complete forula that is caffeine free from the leading period pain relief brand. These caffeine-free caplets contain a formula for effective PMS relief without caffeine, so you can take them during the day or at night. With acetaminophen, each multi- symptom period relief caplet provides up to six hours of backache, headache, muscle ache and cramp relief. These Midol Complete Caffeine Free caplets also contain pamabrom, a diuretic that helps combat water retention and bloating. Available in convenient and easy-to-take caplet form, this pain reliever helps you feel your best anywhere you go. Recommended for adults and children 12 years or older, this period pain relief medication provides an option for teens. Use as directed. Take two caplets with water every six hours and repeat as necessary without exceeding six caplets per day.

  • Midol Complete Caffeine Free Menstrual Pain Relief Caplets with Acetaminophen
  • MENSTRUAL PAIN RELIEF: Provides backache pain relief, headache relief and period cramps relief for up to six hours
  • MULTI-SYMPTOM PERIOD RELIEF: Contains pamabrom to combat bloating and acetaminphen to relieve cramps
  • CAFFEINE FREE: New Midol Complete Caffeine Free also contains 500mg Acetaminophen
  • CONVENIENT FORM: Available in portable and easy to take caplet form
  • FOR ADULTS AND TEENS: Recommended for adults and children 12 years or older
  • FOR EFFECTIVE PERIOD PAIN RELIEF: Take two caplets with water every six hours and repeat as necessary without exceeding six caplets per day
Over-the-counter medicine type Pain Relief
Treatment effective time 2 h
Count per pack 24
Form Caplet
Gender Female
Active ingredients Acetaminophen 500 mg, Caffeine 60 mg, Pyrilamine maleate 15 mg
Health concern Body Aches & Pains, Muscle Relief, Mood & Stress Support, Women's Health
Symptoms Menstrual Pain, Cramps, Bloating, Water-weight Gain, Headache, Backache, Muscle Ache, Fatigue, Minor Aches and Pains
Dosage 2 caplets with water and repeat every six hours as needed, but don't exceed six caplets a day.
Instructions Do not take more than the recommended dose. Adults and children 12 years and older: take 2 caplets with water, repeat every 6 hours, as needed, do not exceed 6 caplets per day, children under 12 years: consult a doctor.
Medicine strength Acetaminophen 500 mg, Caffeine 60 mg, Pyrilamine maleate 15 mg
Age group Child, Teen, Tween, Adult, Senior
Brand Midol

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.6 out of 5
★★★★★
38 ratings | 16 reviews
How item rating is calculated
View all reviews
5 stars
84% (32)
4 stars
3% (1)
3 stars
2% (1)
2 stars
1% (0)
1 star
10% (4)
Sort by

There are currently no written reviews for this product.